# SDR SWIA202163892

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR26R IS CORRODED. (FS319.70 Â€“ FS333.00)    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED STGR26R FROM FS280.00 TO FS333.00 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WITH 51-900-1002-SKY TASK CARD. LEAK CHECK GOOD.
